Posted by Terry
on October 28, 2000 at 17:23:50:
In Reply to: Lortab Withdraw posted by Can anyone help me PLEASE??????? on November 09, 1999 at 13:30:06:
So you ;want to quite but you keep makeing excuses, for instance your insurance ran out BUT you have the money for the drugs, the only way you can quite is to want to, and then declare it to everyone that you care about, that puts you in the position of not being able to back out, as for an easy way to quit there isn't you WILL go thru withdrawl, but it wont kill you, even though you will think so at the beginning, Make sure if its your doctor that is prescribing this to you that he knows your problem, and he can give you something to releive the terrible cramps. After all that your in for a long recovery period, but if your determined and have the right support behind you, I KNOW you can beat this problem, alll my wishes cause Ive been their and done that. : I need some advise on how to slowly taper off Lortabs. I have been taking these pills for approximately 3 years and when I try to stop taking them I get some of the worst withdraw symptoms. It makes me so sick that I give up. Are there any suggestions from anyone who has gone through this before. I have posted on this subject quite a few times before without much success. However, I am now in a desperate situation. I've no other choice but to stop and I can't seem to muster up what it takes to stop. I would greatly appreciate some feedback from anyone who has been there or knows someone that's been there.
: Please don't tell me to go to my doctor. My insurance run out & I don't have the money.
: Thank you in advance for your response.